Alert archive / Iowa / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 75, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2007, 12:45 AM CDT for Des Moines County, Iowa; Henderson County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2007, 12:45 AM CDT (05:45 UTC)
- Expired
- Jun 22, 2007, 1:45 AM CDT
- In force
- 60 min
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Des Moines County, IA, Henderson County, IL
The radar
The Quad Cities radar (KDVN), 82 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1177 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 220545
SVRDVN
IAC057-ILC071-220645-
/O.NEW.KDVN.SV.W.0075.070622T0545Z-070622T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1245 AM CDT FRI JUN 22 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DES MOINES COUNTY IN SOUTHEAST IOWA...
HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 145 AM CDT.
* AT 1243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED APPROXIMATELY NEAR MEDIAPOLIS...OR ABOUT 9 MILES
NORTH OF BURLINGTON...AND MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTH OF GULFPORT AROUND 100 AM CDT...
OQUAWKA AROUND 110 AM CDT...
GLADSTONE AROUND 115 AM CDT...
ROZETTA AROUND 120 AM CDT...
BIGGSVILLE AND 8 MILES NORTH OF STRONGHURST AROUND 125 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
LAT...LON 4087 9129 4105 9120 4104 9119 4101 9100
4099 9095 4099 9092 4098 9087 4098 9081
4097 9080 4068 9080
$$
JAZ4 follow-up statements
000
WWUS53 KDVN 220554
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1254 AM CDT FRI JUN 22 2007
IAC057-ILC071-220645-
/O.CON.KDVN.SV.W.0075.000000T0000Z-070622T0645Z/
DES MOINES IA-HENDERSON IL-
1254 AM CDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR HENDERSON AND DES MOINES COUNTIES...
AT 1252 AM CDT...TRAINED SPOTTERS REPORTED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR SPERRY...OR ABOUT 7 MILES NORTH OF BURLINGTON...
MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LONE TREE AROUND 110 AM CDT...
OQUAWKA AROUND 115 AM CDT...
GLADSTONE AROUND 120 AM CDT...
BIGGSVILLE AND OLENA AROUND 130 AM CDT...
MEDIA AROUND 140 AM CDT...
LAT...LON 4087 9129 4105 9120 4104 9119 4101 9100
4099 9095 4099 9092 4098 9087 4098 9081
4097 9080 4068 9080
$$
JAZ000
WWUS53 KDVN 220613
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
114 AM CDT FRI JUN 22 2007
IAC057-ILC071-220645-
/O.CON.KDVN.SV.W.0075.000000T0000Z-070622T0645Z/
DES MOINES IA-HENDERSON IL-
114 AM CDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR HENDERSON AND DES MOINES COUNTIES...
AT 113 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED APPROXIMATELY NEAR GLADSTONE...OR ABOUT NEAR
OQUAWKA...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GLADSTONE AROUND 120 AM CDT...
6 MILES NORTHEAST OF HOPPER AND 7 MILES SOUTHWEST OF ROZETTA AROUND
125 AM CDT...
OLENA AROUND 130 AM CDT...
BIGGSVILLE AROUND 135 AM CDT...
6 MILES NORTHEAST OF STRONGHURST AROUND 140 AM CDT...
MEDIA AROUND 145 AM CDT...
LAT...LON 4087 9129 4105 9120 4104 9119 4101 9100
4099 9095 4099 9092 4098 9087 4098 9081
4097 9080 4068 9080
$$
JAZ000
WWUS53 KDVN 220632
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
132 AM CDT FRI JUN 22 2007
IAC057-220642-
/O.CAN.KDVN.SV.W.0075.000000T0000Z-070622T0645Z/
DES MOINES IA-
132 AM CDT FRI JUN 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR DES MOINES COUNTY IS
CANCELLED...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.
LAT...LON 4080 9108 4083 9108 4086 9106 4094 9095
4099 9095 4099 9094 4099 9088 4098 9087
4098 9080 4069 9080
$$
ILC071-220645-
/O.CON.KDVN.SV.W.0075.000000T0000Z-070622T0645Z/
HENDERSON IL-
132 AM CDT FRI JUN 22 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR HENDERSON COUNTY...
AT 130 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED APPROXIMATELY NEAR
GLADSTONE...OR ABOUT NEAR OQUAWKA...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GLADSTONE AND 7 MILES SOUTHWEST OF ROZETTA AROUND 140 AM CDT...
BIGGSVILLE...OLENA...6 MILES NORTHEAST OF HOPPER AND 7 MILES
NORTHWEST OF MEDIA AROUND 145 AM CDT...
LAT...LON 4080 9108 4083 9108 4086 9106 4094 9095
4099 9095 4099 9094 4099 9088 4098 9087
4098 9080 4069 9080
$$
JAZ000
WWUS53 KDVN 220643
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
143 AM CDT FRI JUN 22 2007
ILC071-220653-
/O.EXP.KDVN.SV.W.0075.000000T0000Z-070622T0645Z/
HENDERSON IL-
143 AM CDT FRI JUN 22 2007
...THE SEVERE THUNDERSTORM WARNING FOR HENDERSON COUNTY EXPIRES AT
145 AM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERETHUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
LAT...LON 4080 9108 4083 9108 4086 9106 4094 9095
4099 9095 4099 9094 4099 9088 4098 9087
4098 9080 4069 9080
$$
JAZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 8:33 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jun 21, 8:33 PM CDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 833 PM CDT THU JUN 21 2007 .UPDATE... SVR WX EVENT UNDERWAY ATTM...PRIMIARLY ACROSS THE SRN CWA WHERE A BOW ECHO EXISTS AND IS ACCELERATING SE. WILL BE RE-EVALUATING THE GOING FCST SHORTLY. I AM CONSIDERING A FLASH FLOOD WATCH FOR FRIDAY AND FRIDAY NIGHT. PRIMARY AREA OF CONCERN IS THE SRN CWA. THAT REGION HAS RECEIVED LOCALLY HEAVY RAIN. PRESENT TRENDS INDICATE THE CONVECTION OVER CENTRAL NEBRASKA WILL CONTINUE ORGANIZING AS IT MOVES EWD. IF IT HOLDS TOGETHER IT WILL ARRIVE IN OUR REGION FRIDAY MORNING TOWARD MIDDAY. BIG CHALLENGE THOUGH IS IF IT HOLDS TOGETHER ENOUGH TO PRODUCE LOCALLY HEAVY RAIN. IT WILL HAVE TO FIGHT THE RELATIVELY DRY EASTERLY WINDS AS IT APPROACHES US. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && JAZ
Hazardous weather outlook, Jun 21, 3:02 PM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 302 PM CDT THU JUN 21 2007 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-222015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 302 PM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WEST OF THE MISSISSIPPI RIVER AND NORTH OF A LINE FROM FAIRFIELD IOWA TO MOLINE ILLINOIS...AND A SLIGHT RISK OF SEVERE WEATHER ELSEWHERE IN THE FORECAST AREA. SEVERAL FRONTAL BOUNDARIES ARE INTERACTING THIS AFTERNOON IN PARTS OF IOWA...EXTENDING INTO MINNESOTA AND WISCONSIN. DAYTIME HEATING HAS ALSO ALLOWED INSTABILITY TO BUILD IN CENTRAL AND EASTERN IOWA. THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE HIGHWAY 20 TO HIGHWAY 30 CORRIDOR THIS AFTERNOON AND MOVE SOUTHEAST ACROSS THE AREA. THE BIGGEST THREAT WITH THUNDERSTORMS IN THE AFTERNOON AND EARLY EVENING WILL BE FROM LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS. LATER TONIGHT...A LARGER COMPLEX OF THUNDERSTORMS IS ALSO EXPECTED TO MOVE ACROSS THE AREA. THE MAIN THREAT WITH THIS THUNDERSTORM COMPLEX WILL BE FROM DAMAGING WINDS UP TO 70 MPH...WITH SEVERE HAIL ALSO A POSSIBILITY. LOCALLY HEAVY RAIN IS ALSO A POSSIBILITY WITH ALL THUNDERSTORMS THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY AFTERNOON AND EVENING INTO THE OVERNIGHT HOURS. THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP NEAR LINGERING FRONTAL BOUNDARIES FRIDAY AFTERNOON AND NIGHT. ALTHOUGH THERE WILL BE A CHANCE FOR SOME OF THESE STORMS TO BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL ESPECIALLY SOUTH OF INTERSTATE 80... THE MAIN THREAT WILL BE TRANSITIONING TO VERY HEAVY RAINFALL. DEPENDING ON WHERE AND HOW MUCH RAINFALL OCCURS THURSDAY AND THURSDAY NIGHT...SEVERAL MORE BOUTS OF HEAVY RAIN PRODUCING THUNDERSTORMS FRIDAY INTO SATURDAY MORNING MAY EVENTUALLY LEAD TO FLASH FLOODING AND RIVER FLOODING. CURRENT INDICATIONS SUGGEST THAT AN ADDITIONAL 2 TO 4 INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS...MAY OCCUR IN PORTIONS OF THE AREA FROM FRIDAY THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT...PARTICULARLY NORTH OF A LINE FROM FAIRFIELD IOWA TO GALESBURG ILLINOIS. MAYES
In the hours before
Local storm report, Jun 21, 9:44 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
944 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL TENNESSEE 40.41N 90.84W
06/21/2007 E0.88 INCH MCDONOUGH IL TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL.
&&Local storm report, Jun 21, 10:06 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1006 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL NORTH ENGLISH 41.52N 92.08W
06/21/2007 M0.88 INCH IOWA IA LAW ENFORCEMENT
NICKEL SIZE HAIL. DELAYED REPORT.
0600 PM HAIL 3 W AURORA 42.62N 91.79W
06/21/2007 E0.75 INCH BUCHANAN IA PUBLIC
0630 PM HAIL VICTOR 41.73N 92.29W
06/21/2007 M0.75 INCH IOWA IA LAW ENFORCEMENT
DIME SIZE HAIL ALONG WITH 40 MPH WIND. DELAYED REPORT.
0734 PM TSTM WND DMG 1 S WASHINGTON 41.28N 91.69W
06/21/2007 WASHINGTON IA LAW ENFORCEMENT
ROOF BLOWN OFF MOBILE HOME WHICH THEN HIT ANOTHER MOBILE
HOME. DELAYED REPORT.
0818 PM LIGHTNING 1 E SOLON 41.81N 91.48W
06/21/2007 JOHNSON IA LAW ENFORCEMENT
TREE STRUCK BY LIGHTNING WHICH SPLIT IN HALF. DELAYED
REPORT.
0820 PM LIGHTNING CLARENCE 41.89N 91.06W
06/21/2007 CEDAR IA LAW ENFORCEMENT
HOUSE STRUCK BY LIGHTNING. KNOCKED CHIMNEY OFF AND CAUSED
DAMAGE TO WIRING. DELAYED REPORT.
&&
15Local storm report, Jun 21, 10:16 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1016 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL MC NABB 41.18N 89.21W
06/21/2007 M0.50 INCH PUTNAM IL TRAINED SPOTTER
OCURRING RIGHT NOW. 1/2 INCH HAIL.
&&
ELLIOTTSpecial weather statement, Jun 21, 10:20 PM CDT, 2 hours 25 minutes before
ILZ009-017-018-220415-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1020 PM CDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A SPECIAL
WEATHER STATEMENT EFFECTIVE UNTIL 1115 PM CDT FOR THE FOLLOWING
COUNTIES...
IN ILLINOIS
PUTNAM...WHITESIDE AND BUREAU
INCLUDING THE FOLLOWING LOCATIONS
DALZELL...DEER GROVE...DEPUE...GRANVILLE...HENNEPIN...LA
MOILLE...LADD...MC NABB...PRINCETON...SPRING VALLEY...TAMPICO...
TISKILWA...WALNUT AND WYANET
AT 1016 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM 2 MILES NORTHWEST OF DEER GROVE
TO 9 MILES SOUTHWEST OF MC NABB...OR ALONG A LINE EXTENDING FROM 10
MILES SOUTH OF ROCK FALLS TO 7 MILES NORTH OF LACON...MOVING EAST AT
20 MPH.
ONE HALF INCH DIAMETER HAIL AND INTENSE LIGHTNING ARE REPORTED WITH
THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS
SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY
FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE
THE THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR NORTHWESTERN ILLINOIS.Local storm report, Jun 21, 10:24 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1024 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL NORTH ENGLISH 41.52N 92.08W
06/21/2007 M0.88 INCH IOWA IA LAW ENFORCEMENT
NICKEL SIZE HAIL. DELAYED REPORT.
0600 PM HAIL 3 W AURORA 42.62N 91.79W
06/21/2007 E0.75 INCH BUCHANAN IA PUBLIC
0612 PM TSTM WND GST 2 S LA PORTE CITY 42.28N 92.19W
06/21/2007 E60.00 MPH BENTON IA TRAINED SPOTTER
0630 PM HAIL VICTOR 41.73N 92.29W
06/21/2007 M0.75 INCH IOWA IA LAW ENFORCEMENT
DIME SIZE HAIL ALONG WITH 40 MPH WIND. DELAYED REPORT.
0630 PM HAIL 1 N WASHINGTON 41.29N 91.70W
06/21/2007 E0.25 INCH WASHINGTON IA TRAINED SPOTTER
0635 PM TSTM WND GST VINTON 42.16N 92.03W
06/21/2007 M57.00 MPH BENTON IA AWOS
0636 PM TSTM WND GST VINTON 42.16N 92.03W
06/21/2007 M56.00 MPH BENTON IA AWOS
0641 PM HAIL VINTON 42.16N 92.03W
06/21/2007 E0.50 INCH BENTON IA TRAINED SPOTTER
0641 PM TSTM WND GST VINTON 42.16N 92.03W
06/21/2007 M65.00 MPH BENTON IA TRAINED SPOTTER
0641 PM HAIL SHELLSBURG 42.09N 91.87W
06/21/2007 E0.75 INCH BENTON IA TRAINED SPOTTER
0641 PM TSTM WND GST SHELLSBURG 42.09N 91.87W
06/21/2007 E60.00 MPH BENTON IA TRAINED SPOTTER
0642 PM HAIL VINTON 42.16N 92.03W
06/21/2007 M0.75 INCH BENTON IA EMERGENCY MNGR
0645 PM HAIL 5 NNE HOLBROOK 41.65N 91.89W
06/21/2007 E0.75 INCH IOWA IA TRAINED SPOTTER
0702 PM HAIL SHELLSBURG 42.09N 91.87W
06/21/2007 M0.88 INCH BENTON IA EMERGENCY MNGR
0715 PM TSTM WND GST 1 SW CEDAR RAPIDS 41.96N 91.68W
06/21/2007 E60.00 MPH LINN IA TRAINED SPOTTER
NEAR EDGEWOOD RD HWY 30 - STRONG GUSTY WIND AND VERY
HEAVY RAIN
0720 PM TSTM WND DMG WELLMAN 41.47N 91.84W
06/21/2007 WASHINGTON IA LAW ENFORCEMENT
TREES DOWNED BY STRONG WIND
0721 PM HEAVY RAIN 1 W TENNESSEE 40.41N 90.86W
06/21/2007 M0.45 INCH MCDONOUGH IL TRAINED SPOTTER
RAIN FELL IN 10 MINUTES
0726 PM TSTM WND GST SOLON 41.81N 91.49W
06/21/2007 E50.00 MPH JOHNSON IA TRAINED SPOTTER
0726 PM HAIL SOLON 41.81N 91.49W
06/21/2007 E0.25 INCH JOHNSON IA TRAINED SPOTTER
0730 PM HEAVY RAIN 5 NNE HOLBROOK 41.65N 91.89W
06/21/2007 M2.50 INCH IOWA IA TRAINED SPOTTER
0734 PM TSTM WND DMG 1 S WASHINGTON 41.28N 91.69W
06/21/2007 WASHINGTON IA LAW ENFORCEMENT
ROOF BLOWN OFF MOBILE HOME WHICH THEN HIT ANOTHER MOBILE
HOME. DELAYED REPORT.
0746 PM TSTM WND GST MUSCATINE 41.42N 91.07W
06/21/2007 M39.00 MPH MUSCATINE IA AWOS
0755 PM HAIL 1 W TENNESSEE 40.41N 90.85W
06/21/2007 E1.00 INCH MCDONOUGH IL TRAINED SPOTTER
HAIL COVERING GROUND
0756 PM TSTM WND GST MUSCATINE 41.42N 91.07W
06/21/2007 M53.00 MPH MUSCATINE IA AWOS
0800 PM HAIL TENNESSEE 40.41N 90.84W
06/21/2007 E0.88 INCH MCDONOUGH IL TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL.
0800 PM TSTM WND DMG 2 ENE MUSCATINE 41.43N 91.04W
06/21/2007 MUSCATINE IA TRAINED SPOTTER
LARGE 1 1/2 FOOT DIAMETER TREE LIMB DOWN OVER POWER
LINES. POWER OUT IN THE HERSHEY MANOR AREA.
0809 PM FUNNEL CLOUD 1 S SUNBURY 41.65N 90.93W
06/21/2007 CEDAR IA PUBLIC
MILE MARKER 278 ON I-80. FUNNEL CLOUD REPORTED GOING UP
AND DOWN. NO TOUCHDOWN.
0814 PM TSTM WND GST WEST BURLINGTON 40.82N 91.18W
06/21/2007 E50.00 MPH DES MOINES IA TRAINED SPOTTER
0815 PM FUNNEL CLOUD SUNBURY 41.67N 90.93W
06/21/2007 CEDAR IA LAW ENFORCEMENT
PUBLIC REPORT
0815 PM TSTM WND GST 4 S MEDIAPOLIS 40.96N 91.16W
06/21/2007 E50.00 MPH DES MOINES IA TRAINED SPOTTER
0818 PM LIGHTNING 1 E SOLON 41.81N 91.48W
06/21/2007 JOHNSON IA LAW ENFORCEMENT
TREE STRUCK BY LIGHTNING WHICH SPLIT IN HALF. DELAYED
REPORT.
0820 PM LIGHTNING CLARENCE 41.89N 91.06W
06/21/2007 CEDAR IA LAW ENFORCEMENT
HOUSE STRUCK BY LIGHTNING. KNOCKED CHIMNEY OFF AND CAUSED
DAMAGE TO WIRING. DELAYED REPORT.
0826 PM HAIL 5 S ROSEVILLE 40.66N 90.65W
06/21/2007 E0.75 INCH WARREN IL TRAINED SPOTTER
DIME SIZE HAIL FOR A COUPLE OF MINUTES.
0827 PM TSTM WND DMG MEDIAPOLIS 41.01N 91.16W
06/21/2007 DES MOINES IA PUBLIC
TREES DOWN AND SHINGLES SCATTERED
0828 PM HAIL MACOMB 40.47N 90.68W
06/21/2007 E0.25 INCH MCDONOUGH IL EMERGENCY MNGR
0830 PM TSTM WND DMG FORT MADISON 40.62N 91.35W
06/21/2007 LEE IA TRAINED SPOTTER
TREE BRANCHES AND SIGNS BLOWN OVER.
0840 PM TSTM WND DMG MEDIAPOLIS 41.01N 91.16W
06/21/2007 DES MOINES IA LAW ENFORCEMENT
8 INCH DIAMETER TREE BRANCH DOWN COVERING 2/3S OF ROAD
BETWEEN ORCHARD AND HARRISON STREERS IN MEDIAPOLIS
1013 PM HAIL MC NABB 41.18N 89.21W
06/21/2007 M0.50 INCH PUTNAM IL TRAINED SPOTTER
OCURRING RIGHT NOW. 1/2 INCH HAIL.
&&
ELLIOTTLocal storm report, Jun 21, 11:25 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1125 PM CDT THU JUN 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 3 SSE NEPONSET 41.26N 89.77W
06/21/2007 BUREAU IL TRAINED SPOTTER
TREE DOWN BLOCKING THE ROAD. THE ROAD/S NAME IS KENTVILLE
RD /750N/. NEAREST INTERSECTING ROAD IS 450E. REPORT
RELAYED BY WFO LINCOLN IL.
&&
50The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson | 67 min |
| Jun 21, 7:38 PM CDT | Severe Thunderstorm Warning | DVN | Johnson, Louisa, Muscatine, Washington | 52 min |
| Jun 21, 8:07 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 38 min |
| Jun 21, 8:22 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 23 min |
| Jun 22, 1:18 AM CDT | Severe Thunderstorm Warning | DVN | Johnson, Louisa, Muscatine | 27 min |
| Jun 22, 4:39 AM CDT | Flash Flood Watch | DVN | Benton, Cedar, Des Moines, Henry, Iowa, Jefferson and 8 more | 7 hr |
| Jun 22, 5:27 AM CDT | Flash Flood Warning | DVN | Johnson | 6 hr |
| Jun 22, 6:52 AM CDT | Flash Flood Warning | DVN | Des Moines, Louisa | 6 hr |
| Jun 22, 7:50 AM CDT | Flash Flood Warning | DVN | Iowa, Linn | 6 hr |
| Jun 22, 7:57 AM CDT | Flash Flood Warning | DVN | Muscatine | 6 hr |
| Jun 22, 3:16 PM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 24 hr |
| Jun 22, 4:41 PM CDT | Flash Flood Warning | DVN | Benton, Iowa | 9 hr |
| Jun 22, 6:24 PM CDT | Flash Flood Warning | DVN | Johnson | 8 hr |
| Jun 22, 6:57 PM CDT | Flash Flood Warning | DVN | Des Moines | 9 hr |
| Jun 22, 6:57 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Lee | 63 min |
| Jun 21, 7:56 PM CDT | Severe Thunderstorm Warning | DVN | McDonough | 34 min |
| Jun 21, 8:30 PM CDT | Severe Thunderstorm Warning | DVN | McDonough | 45 min |
| Jun 21, 8:41 PM CDT | Severe Thunderstorm Warning | DVN | Warren | 35 min |
| Jun 21, 9:10 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 35 min |
| Jun 22, 4:02 AM CDT | Flash Flood Warning | DVN | McDonough | 6 hr |
| Jun 22, 5:56 AM CDT | Flash Flood Warning | DVN | Hancock | 6 hr |
| Jun 22, 9:13 AM CDT | Flash Flood Warning | DVN | McDonough | 4 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.